# SDR CA951124001

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fairing
- Part number: 99430062612
- Condition: Departed
- Location: Cargo Pod
- Component: 994300621
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) BOTTOM PANEL OF CARGO POD AFT FAIRING DEPARTED AIRCRAFT IN FLIGHT.   UPON WALK AROUND AFTER LANDING THE LOSS WAS IDENTIFIED
